Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Diarrhea, dizziness, dehydration, nausea, loss of appetite, post partum vaginal bleeding. What should I do?

I have been experiencing post paetum vaginal bleeding since April 16th 2012. I had the baby on November 2nd 2012. I breastfed until April 1st. I was given birth control for the first tim e in my life on the day I was discharged. It was a 3 month dose. I don t have insurance so I went to the ER and was told I have abnormal bleeding. There is no tissue or placenta blocking anything. They are unaware y I could be bleeding and suggested I see a specialist but I cannot afford one. My symptoms are diarrhea ...dizziness ... dehydration ...nausea ...loss of appetite ...weight loss....jittery....discomfort...stomach and back pain...ear infection. Why haven t I stopped bleeding/_ will I ever stop? What should I do?
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  402
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
hi,take tab devry 10 mg twice a day for 21 days and then discontinue for a week.restart after a week and continue this for 6 will correct the hormonal imbalance.also you can take tab trapic 500 mg twice a day for 3 days to stop the bleeding.for your diarrhea take sporolac sachets twice a day in a glass of water for 3 days.also take calcium supplementation daily and weekly vit d 60000 units for your backache.all your symptoms will resolve.dont take stress you will be all fine rest be assured.all the best and take care.
Answered: Wed, 31 Dec 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor